RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1975, Volume 17, Issue 3  


Uniform approximation by rational fractions of a special form
G. U. Matevosyan
353
Best approximation of functions specified with an error at a finite number of points
A. G. Marchuk, K. Yu. Osipenko
359
Local approximation of a function
V. A. Popov
369
Modification of a theorem of A. A. Gonchar on the rate of rational approximation
B. Kh. Sendov
383
Strong summability of double series by matrix methods and Tauberian theorems for these methods
K. M. Slepenchuk
391
Behavior of Lebesgue constants
V. A. Yudin
401
Algebraic independence of exponents
A. A. Shmelev
407
Reciprocity laws for algebras over function fields
B. M. Bekker
419
Finitely approximable regular semigroups
È. A. Golubov
423
Generalized valences
B. S. Stechkin
433
Green's function for a differential equation with a deviating argument
I. N. Inozemceva, Yu. V. Komlenko, S. A. Pak
443
Convex antiproximal sets in spaces $c_0$ and $c$
S. Kobzash
449
Approximation properties in tensor products
S. Heinrich
459
Certain properties of bicompactifications
S. A. Peregudov
467
On the regularity of oricyclic coordinates
E. V. Shikin
475
On subsystems of systems of sets
O. A. Ziza
485
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019